# SDR 2007UALA03090

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 36,318 hours, 13,331 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Socket
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT DOOR 1R NOT ILLUMINATED WITH DOOR ARMED.   ON TROUBLESHOOTING DIAGNOSED PROBLEM WITH LIGHT SOCKET/RECEPTACLE.  REPLACED SOCKET AND LIGHTING CHECKS NORMAL.
